# SDR SCNA20201116274

- Difficulty date: October 23, 2020
- Submitted: November 17, 2020
- Operation: Air carrier
- Aircraft: N813SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 28237
- Aircraft time: 60,154 hours, 22,792 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Vapor Barrier
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT 663 VAPOR BARRIER HAS CRACK ON LOWER INBOARD EDGE.  REPAIRED CRACK TO LOWER INBOARD EDGE ON RT 663 VAPOR BARRIER, IAW SRM 51-70-04-2R-10.  59049U 10/16/2020 AND IAW B737 SRM 57-10-10-1A-2 PARA 2C(4).
